Alert archive / Minnesota / Winter Weather Advisories in 2012

Winter Weather Advisory 7, NWS Twin Cities, MN

November 22, 201213 counties in Minnesota; Barron County, Polk County, Rusk County, Wisconsin

NWS Twin Cities, MN issued this winter weather advisory at Nov 22, 2012, 7:07 PM CST for 13 counties in Minnesota; Barron County, Polk County, Rusk County, Wisconsin. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 22, 2012, 7:07 PM CST (01:07 UTC)
Expired
Nov 23, 2012, 6:00 AM CST
In force
11 hr
Issued by
NWS Twin Cities, MN

Counties Anoka County, MN, Benton County, MN, Chisago County, MN, Douglas County, MN, Isanti County, MN, Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN, Pope County, MN, Sherburne County, MN, Stearns County, MN, Todd County, MN, Wright County, MN, Barron County, WI, Polk County, WI, Rusk County, WI

The radar

The Minneapolis radar (KMPX), 87 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-11-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-11-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -253 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-253 m²/s²
0-3 km storm-relative helicity
-139 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WWUS43 KMPX 230107
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
707 PM CST THU NOV 22 2012

...FIRST WIDESPREAD ACCUMULATING SNOW EVENT THIS YEAR IS CREATING
TRAVEL PROBLEMS...

.LIGHT TO MODERATE SNOW CONTINUES TO FALL GENERALLY ALONG AND
NORTH OF INTERSTATE 94. SNOW ACCUMULATIONS ACROSS CENTRAL
MINNESOTA HAVE BEEN ABOUT AN INCH...WITH MORE SNOW EXPECTED TO
FALL TONIGHT. VERY SLIPPERY ROAD CONDITIONS HAVE BEEN
REPORTED...RESULTING IN NUMEROUS ACCIDENTS IN THE ST CLOUD AREA.
AS TEMPERATURES CONTINUE TO FALL INTO THE TEENS AND LOW 20S LATE
TONIGHT...ANY REMAINING MOISTURE ON THE ROAD WILL FREEZE...FURTHER
WORSENING TRAVEL CONDITIONS. TOTAL SNOW ACCUMULATIONS ARE EXPECTED
TO RANGE FROM 1 TO 3 INCHES.

MNZ041>045-048>053-WIZ014>016-231000-
/O.NEW.KMPX.WW.Y.0007.121123T0107Z-121123T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-POPE-STEARNS-BENTON-
SHERBURNE-ISANTI-CHISAGO-POLK-BARRON-RUSK-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...GLENWOOD...ST. CLOUD...FOLEY...
ELK RIVER...CAMBRIDGE...CENTER CITY...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH
707 PM CST THU NOV 22 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 AM
CST FRIDAY.

* TIMING...OCCASIONAL LIGHT TO MODERATE SNOW WILL FALL THROUGH
  LATE TONIGHT.

* MAIN IMPACT...SNOW ACCUMULATIONS OF 1 TO 3 INCHES. VERY SLICK
  CONDITIONS HAVE BEEN REPORTED ACROSS CENTRAL MINNESOTA WITH
  NUMEROUS ACCIDENTS.

* OTHER IMPACTS...TEMPERATURES FALLING INTO THE TEENS AND LOW 20S
  LATE TONIGHT WILL FREEZE ANY REMAINING MOISTURE ON THE
  ROADWAYS...PRODUCING ICY CONDITIONS. GUSTY WINDS MAY ALSO BLOW
  THE SNOW AROUND...FURTHER REDUCING VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL
CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED
ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

BORGHOFF/DWE
2 follow-up statements
497 
WWUS43 KMPX 230327
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
927 PM CST THU NOV 22 2012

...FIRST WIDESPREAD ACCUMULATING SNOW EVENT THIS YEAR IS CREATING
TRAVEL PROBLEMS...

.LIGHT TO MODERATE SNOW CONTINUES TO FALL GENERALLY ALONG AND
NORTH OF INTERSTATE 94. SNOW ACCUMULATIONS HAVE RANGED FROM 1 TO 3
INCHES THIS EVENING WITH ANOTHER ROUND EXPECTED TO BRING ABOUT
ANOTHER INCH TONIGHT. VERY SLIPPERY ROAD CONDITIONS HAVE BEEN
REPORTED...RESULTING IN NUMEROUS ACCIDENTS. AS TEMPERATURES
CONTINUE TO FALL INTO THE TEENS AND LOW 20S LATE TONIGHT...ANY
REMAINING MOISTURE ON THE ROAD WILL FREEZE...FURTHER WORSENING
TRAVEL CONDITIONS. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO RANGE
FROM 1 TO 4 INCHES.

MNZ059-061-231130-
/O.EXA.KMPX.WW.Y.0007.000000T0000Z-121123T1200Z/
WRIGHT-ANOKA-
INCLUDING THE CITIES OF...MONTICELLO...BLAINE
927 PM CST THU NOV 22 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TWIN CITIES/CHANHASSEN HAS ISSUED
A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6
AM CST FRIDAY.

* TIMING...OCCASIONAL LIGHT TO MODERATE SNOW WILL FALL THROUGH 
  LATE TONIGHT. 

* MAIN IMPACT...TOTAL SNOW ACCUMULATIONS OF 1 TO 4 INCHES. VERY
  SLICK CONDITIONS HAVE BEEN REPORTED WITH NUMEROUS ACCIDENTS.

* OTHER IMPACTS...TEMPERATURES FALLING INTO THE TEENS AND LOW 
  20S LATE TONIGHT WILL FREEZE ANY REMAINING MOISTURE ON THE 
  ROADWAYS...PRODUCING ICY CONDITIONS. GUSTY WINDS MAY ALSO BLOW 
  THE SNOW AROUND...FURTHER REDUCING VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

MNZ041>045-048>053-WIZ014>016-231130-
/O.CON.KMPX.WW.Y.0007.000000T0000Z-121123T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-POPE-STEARNS-BENTON-
SHERBURNE-ISANTI-CHISAGO-POLK-BARRON-RUSK-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...GLENWOOD...ST. CLOUD...FOLEY...
ELK RIVER...CAMBRIDGE...CENTER CITY...AMERY...BALSAM LAKE...
RICE LAKE...BARRON...LADYSMITH
927 PM CST THU NOV 22 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
FRIDAY...

* TIMING...OCCASIONAL LIGHT TO MODERATE SNOW WILL FALL THROUGH 
  LATE TONIGHT. 

* MAIN IMPACT...TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES. VERY
  SLICK CONDITIONS HAVE BEEN REPORTED WITH NUMEROUS ACCIDENTS.

* OTHER IMPACTS...TEMPERATURES FALLING INTO THE TEENS AND LOW 
  20S LATE TONIGHT WILL FREEZE ANY REMAINING MOISTURE ON THE 
  ROADWAYS...PRODUCING ICY CONDITIONS. GUSTY WINDS MAY ALSO BLOW 
  THE SNOW AROUND...FURTHER REDUCING VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

BORGHOFF/DWE
010 
WWUS43 KMPX 230707
WSWMPX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
107 AM CST FRI NOV 23 2012

...FIRST WIDESPREAD ACCUMULATING SNOW EVENT THIS YEAR IS CREATING
TRAVEL PROBLEMS...

.LIGHT TO MODERATE SNOW CONTINUES TO FALL GENERALLY ALONG AND
NORTH OF INTERSTATE 94. SNOW ACCUMULATIONS HAVE RANGED FROM 1 TO
3 INCHES THIS EVENING WITH ANOTHER ROUND EXPECTED TO BRING ABOUT
ANOTHER INCH TONIGHT. VERY SLIPPERY ROAD CONDITIONS HAVE BEEN
REPORTED...RESULTING IN NUMEROUS ACCIDENTS. AS TEMPERATURES
CONTINUE TO FALL INTO THE TEENS AND LOW 20S LATE TONIGHT...ANY
REMAINING MOISTURE ON THE ROAD WILL FREEZE...FURTHER WORSENING
TRAVEL CONDITIONS. TOTAL SNOW ACCUMULATIONS ARE EXPECTED TO RANGE
FROM 1 TO 4 INCHES.

MNZ041>045-048>053-059-061-WIZ014>016-231200-
/O.CON.KMPX.WW.Y.0007.000000T0000Z-121123T1200Z/
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-POPE-STEARNS-BENTON-
SHERBURNE-ISANTI-CHISAGO-WRIGHT-ANOKA-POLK-BARRON-RUSK-
INCLUDING THE CITIES OF...ALEXANDRIA...LONG PRAIRIE...
LITTLE FALLS...PRINCETON...MORA...GLENWOOD...ST. CLOUD...FOLEY...
ELK RIVER...CAMBRIDGE...CENTER CITY...MONTICELLO...BLAINE...
AMERY...BALSAM LAKE...RICE LAKE...BARRON...LADYSMITH
107 AM CST FRI NOV 23 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* TIMING...OCCASIONAL LIGHT TO MODERATE SNOW WILL FALL THROUGH 
  LATE TONIGHT. 

* MAIN IMPACT...TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES. VERY 
  SLICK CONDITIONS HAVE BEEN REPORTED WITH NUMEROUS ACCIDENTS. 

* OTHER IMPACTS...TEMPERATURES FALLING INTO THE TEENS AND LOW 
  20S LATE TONIGHT WILL FREEZE ANY REMAINING MOISTURE ON THE 
  ROADWAYS...PRODUCING ICY CONDITIONS. GUSTY WINDS MAY ALSO BLOW 
  THE SNOW AROUND...FURTHER REDUCING VISIBILITIES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this winter weather advisory went out at Nov 22, 6:10 PM CST, 57 minutes earlier.

Area forecast discussion, Nov 22, 6:10 PM CST, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
610 PM CST THU NOV 22 2012

.AVIATION.../18Z TAF ISSUANCE/

LIGHT...TO AT TIMES MODERATE SNOW HAS BEEN FALLING FOR THE PAST
FEW HOURS GENERALLY NEAR AND NORTHEAST OF AXN/STC/MSP/RNH.
SATELLITE INDICATES THE ENHANCED CLOUD TOPS HAVE BEEN PIVOTING
NORTHEAST ACROSS SRN MN...BUT HAVE BEEN SLOWING AND COULD STALL
THIS EVENING JUST SOUTH OF AXN/STC AND SOMEWHERE IN THE VICINITY
OF MSP AS ANOTHER DISTURBANCE OVER NCTRL SD TRACKS SOUTHEAST.
THUS...EXPECT ANOTHER SEVERAL HOURS OF LIGHT SNOW AT THESE TAF
SITES WITH VIS IN THE 1-3 MILE RANGE AT TIMES. COULD SEE SOME OF
THIS SNOW REACH EAU AS WELL BY 02Z.

OTHERWISE...MVFR CIGS TO CONTINUE INTO FRIDAY MORNING BEFORE
LIFTING AND SCATTERING OUT BY AFTERNOON. NORTHWEST WINDS WILL
REMAIN STRONG THROUGH FRIDAY MORNING WITH GUSTS BETTER THAN 30
KNOTS OCCASIONALLY.

KMSP...LIGHT SNOW CONTINUES TO FALL WITH THE BACK EDGE OF THE
STEADY SNOW 40SM WEST OF THE TERMINAL. GIVEN SATELLITE TRENDS...IT
APPEARS THIS BACK EDGE WILL SLOW SOME AS IT APPROACHES SO KEPT
MVFR VIS UNTIL 02Z. THEREAFTER...THERE MAY BE A BREAK FOR A FEW
HOURS BEFORE ANOTHER BATCH OF LIGHT SNOW ARRIVES OVERNIGHT. MVFR
CIGS WILL PERSIST UNTIL LATE FRIDAY MORNING BEFORE SCATTERING OUT
FOR AFTERNOON AND EVENING. WINDS WILL REMAIN STRONG TONIGHT...THEN
GRADUALLY SUBSIDE FRIDAY.

/OUTLOOK FOR KMSP/
SAT...VFR. WINDS S AT 5-10KTS.
SUN...VFR. WINDS WNW AT 5-10KTS.
MON...MAINLY VFR...POSSIBLE MVFR CIGS LATE WITH -SN. WINDS N 5 KTS.

&&

.PREV DISCUSSION...
/ISSUED 222 PM CST THU NOV 22 2012/

THERE IS ABOUT A 30 DEGREE DIFFERENCE IN THE TEMPERATURE EARLY
THIS AFTERNOON ACROSS THE CWA FROM WEST TO EAST. THE STRONG COLD
FRONT IS NEAR A RICE LAKE-MENOMINEE LINE AND WILL BE EAST OF OUR
CWA BY 22Z. IN THE WAKE OF THE FRONT...NORTHWEST WINDS OF 20 TO 25
MPH WITH GUSTS WELL INTO THE 30 MPH RANGE ARE COMMON. A BAND OF RAIN
AND SNOW EXISTS AS WELL BEHIND THE FRONT FROM SOUTHWEST MN THROUGH
CENTRAL AREAS OF THE STATE AND INTO THE ARROWHEAD. THIS IS AHEAD
OF AN AXIS OF MID LEVEL FRONTOGENESIS ALONG WITH A SUBSTANTIAL PV
BOOT AIMED AT KDLH. WEB CAMS THIS AFTERNOON HAVE INDICATED A QUICK
COATING OF SNOW AS THE BAND MOVES THROUGH.

OUR LOCAL WRF AND THE HRRR HAVE A PRETTY GOOD HANDLE ON THE
PRECIPITATION PATTERN. THE BAND OF FRONTOGENESIS WILL MOVE THROUGH
THE EASTERN MN...INCLUDING THE TWIN CITIES...IN THE 21Z-24Z TIME
FRAME AND ACROSS WEST CENTRAL WI IN THE 00Z-03Z PERIOD. OUR WRF
AND THE HRRR SUGGEST THE BEST CHANCES FOR PRECIPITATION DURING THE
LATE AFTERNOON AND EARLY EVENING HOURS ARE FROM THE NORTH METRO ON
NORTH AND EAST. THIS IS WHERE LIKELY POPS EXIST FOR A TIME WITH
DIMINISHING POPS TO THE SOUTH. A QUICK HALF INCH OF SNOW IS NOT
OUT OF THE QUESTION.

DURING THE LATE EVENING THROUGH OVERNIGHT HOURS...A SECONDARY
TROUGH WILL ROTATE SOUTHEAST ACROSS THE FA. SOME LIGHT SNOW IS
LIKELY...ESPECIALLY OVER OUR FAR NORTHERN TIER OF COUNTIES WITH
PERHAPS A HALF INCH OF SNOW. THEREFORE...RAISED POPS INTO THE LIKELY
CATEGORY FOR THIS AREA WITH CHANCE POPS FOR A FEW ROWS OF COUNTIES
TO THE SOUTH. ADDED FLURRIES ELSEWHERE OVERNIGHT AND FRIDAY
MORNING WITH THE COLD...MOIST...CYCLONIC FLOW.

DEBATED ON WHAT TO DO WITH THE WIND ADVISORY IN EFFECT THROUGH THE
NIGHT. I WOULD PREFER TO SEE AT LEAST A 10 MB PRESSURE GRADIENT
FROM KMSP TO THE SD BORDER. WE ARE CURRENTLY RUNNING AT 8 MB AND
MOST SOLUTIONS KEEP IT THIS WAY THROUGH THE NIGHT. HOWEVER...
EXAMINATION OF THE VERTICAL PROFILES FROM THE NAM THROUGH BUFKIT
INDICATE WEST CENTRAL THROUGH SOUTH CENTRAL MN AS HAVING PRETTY
GOOD POTENTIAL FOR SEEING 30 MPH SUSTAINED WINDS DURING THE
EVENING HOURS. IN ADDITION...TOP OF THE CHANNEL MOMENTUM TRANSFER
INDICATES THE POTENTIAL FOR EAST CENTRAL MN...INCLUDING THE TWIN
CITIES...TO HAVE GUSTS POTENTIAL NEAR 45 MPH DURING THE EVENING AS
WELL. LOOKING AT THE SREF...SEVERAL NMMB MEMBERS WERE BETWEEN 42
AND 45 KNOTS ADDING CONFIDENCE TO THE NAM SOLUTION. EVEN THE
FAVORITE ARW KF MEMBER WAS AT 42 KNOTS. HENCE...WILL NOT MESS WITH
THE ADVISORY AT THIS TIME WITH PLENTY OF POTENTIAL FOR
VERIFICATION OVER THE NEXT 8 TO 12 HOURS.

IT WILL BE BLUSTERY AND COLD OVER THE AREA TOMORROW AS BRISK
NORTHWEST WINDS CONTINUE. HIGHS WILL ONLY BE IN THE 20S. FACTOR IN
THE WIND AND THE APPARENT TEMPERATURE IS ONLY IN THE SINGLE DIGITS
AND TEENS. THERE SHOULD BE SOME FLURRIES AS WELL OVER EASTERN
AREAS IN THE MORNING.

NOTHING TOO EXCITING DURING THE WEEKEND OR NEXT WEEK. HIGH PRESSURE
WILL PASS BY ON SATURDAY WITH A LITTLE MODERATION IN TEMPERATURE
FOR SUNDAY BEFORE ANOTHER COLD FRONT PUSHES THROUGH ON MONDAY.
THERE ARE SOME DIFFERENCES BETWEEN THE GFS/GEM AND THE ECMWF
REGARDING A LOW PRESSURE SYSTEM PASSING SOUTH OF US MONDAY NIGHT
AND TUESDAY. THE GFS/GEM HAVE IT FARTHER NORTH WITH SNOW INTO FAR
SOUTHERN MN WHILE THE ECMWF HAS HIGH PRESSURE OVER IA WITH THE LOW
WAY SOUTHEAST. COLLABORATION WAS TO LEAVE THE SMALL POPS IN THE
FAR SOUTH PART OF MN DUE TO THE DIFFERENCES.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY UNTIL 6 AM CST FRIDAY FOR ANOKA-BLUE EARTH-BROWN-
     CARVER-CHIPPEWA-DAKOTA-DOUGLAS-FARIBAULT-FREEBORN-GOODHUE-
     HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-
     MEEKER-NICOLLET-POPE-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-
     SHERBURNE-SIBLEY-STEARNS-STEELE-STEVENS-SWIFT-TODD-WASECA-
     WASHINGTON-WATONWAN-WRIGHT-YELLOW MEDICINE.

WI...NONE.
&&

RAH/BORGHOFF
Hazardous weather outlook, Nov 22, 3:54 PM CST, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
354 PM CST THU NOV 22 2012

MNZ041-042-047>049-051-054>070-073>078-082>085-091>093-232000-
DOUGLAS-TODD-STEVENS-POPE-STEARNS-SHERBURNE-LAC QUI PARLE-SWIFT-
CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-
354 PM CST THU NOV 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL
MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG NORTHWEST WINDS WILL CONTINUE THROUGH FRIDAY MORNING. EXPECT
SPEEDS FROM 20 TO 35 MPH...WITH GUSTS OF 40 TO 45 MPH. SEE THE
LATEST WIND ADVISORY STATEMENT FOR MORE INFORMATION.

BANDS OF SNOW WILL OCCUR THROUGH TONIGHT WITH ACCUMULATIONS UP TO AN
INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ043>045-050-052-053-WIZ014>016-023>028-232000-
MORRISON-MILLE LACS-KANABEC-BENTON-ISANTI-CHISAGO-POLK-BARRON-
RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE-
354 PM CST THU NOV 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST
CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG NORTHWEST WINDS WILL CONTINUE THROUGH TONIGHT...WITH
OCCASIONAL GUSTS OF 35 MPH AT TIMES.

BANDS OF SNOW WILL OCCUR THROUGH TONIGHT WITH ACCUMULATIONS AROUND
ONE INCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Winter Weather Advisories in Minnesota, 2012Winter Weather Advisories in Wisconsin, 2012Every winter weather advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.